Skip to Main content Skip to Navigation
Journal articles

Fonctions Régulues

Abstract : We study the ring of rational functions admitting a continuous extension to the real affine space. We establish several properties of this ring. In particular, we prove a strong Nullstelensatz. We study the scheme theoretic properties and prove regulous versions of Theorems A and B of Cartan. We also give a geometrical characterization of prime ideals of this ring in terms of their zero-locus and relate them to euclidean closed Zariski-constructible sets.
Document type :
Journal articles
Complete list of metadata

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00652828
Contributor : Frédéric Mangolte <>
Submitted on : Friday, March 28, 2014 - 3:46:59 PM
Last modification on : Friday, April 30, 2021 - 12:09:46 PM
Long-term archiving on: : Saturday, June 28, 2014 - 12:10:11 PM

Files

regulu.pdf
Files produced by the author(s)

Identifiers

Citation

Goulwen Fichou, Johannes Huisman, Frédéric Mangolte, Jean-Philippe Monnier. Fonctions Régulues. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2016, 718 (718), pp.103-151. ⟨10.1515/crelle-2014-0034⟩. ⟨hal-00652828v4⟩

Share

Metrics

Record views

680

Files downloads

504